Alert archive / New Jersey / Heat Advisories in 2010

Heat Advisory 1, NWS Philadelphia/Mount Holly

June 28, 20108 counties in New Jersey; Kent County, Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this heat advisory at Jun 28, 2010, 4:33 AM EDT for 8 counties in New Jersey; Kent County, Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland. It took effect at Jun 28, 2010, 12:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2010, 4:33 AM EDT (08:33 UTC)
In effect from
Jun 28, 2010, 12:00 PM EDT
Expired
Jun 28, 2010, 5:00 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
918 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WWUS71 KPHI 280833
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 AM EDT MON JUN 28 2010

DEZ001-NJZ015-017>019-PAZ067>071-281645-
/O.CON.KPHI.EH.W.0002.000000T0000Z-100629T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
433 AM EDT MON JUN 28 2010

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR THE PHILADELPHIA WILMINGTON METRO CORRIDOR.

THE COMBINATION OF NEAR RECORD HEAT AND INCREASING HUMIDITY WILL
RESULT IN HEAT INDEX VALUES REACHING AROUND 100 DEGREES FOR 1 TO
3 HOURS THIS AFTERNOON.

YESTERDAY THE HEAT INDEX TOPPED OUT AROUND 99 DEGREES. 

TODAY IT COULD FEEL SEVERAL DEGREES WARMER IF THE SUN IS SHINING
BRIGHTLY THROUGH 1 PM.

TEMPERATURES THIS MORNING DID NOT DROP BELOW 80 IN THE URBAN CENTERS
AND AT 4 AM WERE RUNNING ABOUT 6 DEGREES WARMER THAN 24 HOURS AGO!

A COLD FRONT ENTERING THE REGION LATE TODAY WILL PUNCTUATE THE
EXCESSIVE WARMTH WITH SCATTERED INTENSE THUNDERSTORMS THAT COULD
CAUSE POWER OUTAGES. 

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH 
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-281645-
/O.NEW.KPHI.HT.Y.0001.100628T1600Z-100628T2100Z/
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...CENTREVILLE...
EASTON...DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
PENNSVILLE...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
433 AM EDT MON JUN 28 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON. 

POSSIBLY THE HOTTEST DAY OF THE CURRENT HEAT SPELL IS AT HAND. 

THE HEAT INDEX SHOULD RISE TO NEAR 105 DEGREES FOR 1 TO 3 HOURS
BETWEEN NOON AND 5PM BEFORE SCATTERED INTENSE THUNDERSTORMS BREAK
THE HEAT.

ALREADY DURING THE PREDAWN HOURS OF THIS MORNING...TEMPERATURES
WERE RUNNING AT LEAST 5 DEGREES WARMER THAN 24 HOURS AGO. 

A COLD FRONT ENTERING THE REGION LATE TODAY WILL PUNCTUATE THE
EXCESSIVE WARMTH WITH SCATTERED INTENSE THUNDERSTORMS THAT COULD
CAUSE POWER OUTAGES. 

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH 
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

DRAG
3 follow-up statements
087 
WWUS71 KPHI 281342
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 AM EDT MON JUN 28 2010

DEZ001-NJZ015-017>019-PAZ067>071-290000-
/O.CON.KPHI.EH.W.0002.000000T0000Z-100629T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
942 AM EDT MON JUN 28 2010

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

THE COMBINATION OF NEAR RECORD HEAT AND INCREASING HUMIDITY WILL
RESULT IN HEAT INDEX VALUES POSSIBLY REACHING EXCEEDING 100
DEGREES FOR 1 TO 3 HOURS THIS AFTERNOON ACROSS THE REGION. IN THE
URBANIZED AREAS...LOOK FOR HEAT INDEX VALUES TO TOP OUT AROUND
101 DEGREES.

A COLD FRONT ENTERING THE REGION THIS AFTERNOON AND EVENING WILL
PUNCTUATE THE EXCESSIVE WARMTH WITH SCATTERED INTENSE THUNDERSTORMS
THAT COULD CAUSE POWER OUTAGES.

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-282100-
/O.CON.KPHI.HT.Y.0001.100628T1600Z-100628T2100Z/
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...CENTREVILLE...
EASTON...DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
PENNSVILLE...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
942 AM EDT MON JUN 28 2010

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

THE HIGHEST HEAT INDEX VALUES WILL OCCUR ACROSS NORTHEAST
MARYLAND...DELAWARE AND SOUTHERN NEW JERSEY...WHERE HEAT INDEX
VALUES COULD APPROACH 105 DEGREES. TODAY COULD BE THE HOTTEST DAY
OF THE CURRENT HOT SPELL.

A COLD FRONT ENTERING THE REGION LATE TODAY WILL PUNCTUATE THE
EXCESSIVE WARMTH WITH SCATTERED INTENSE THUNDERSTORMS THAT COULD
CAUSE POWER OUTAGES.

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$
128 
WWUS71 KPHI 281916
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT MON JUN 28 2010

DEZ001-NJZ015-017>019-PAZ067>071-290000-
/O.CON.KPHI.EH.W.0002.000000T0000Z-100629T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
316 PM EDT MON JUN 28 2010

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

LOOK FOR HEAD INDEX VALUES TO REMAIN AROUND 100 DEGREES FOR THE
REST OF THE AFTERNOON INTO THE EARLY EVENING HOURS.

A COLD FRONT ENTERING THE REGION THIS EVENING WILL PUNCTUATE THE
EXCESSIVE WARMTH WITH SCATTERED INTENSE THUNDERSTORMS THAT COULD
CAUSE POWER OUTAGES.

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-282100-
/O.CON.KPHI.HT.Y.0001.000000T0000Z-100628T2100Z/
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...CENTREVILLE...
EASTON...DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
PENNSVILLE...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
316 PM EDT MON JUN 28 2010

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

LOOK FOR HEAT INDEX VALUES TO RANGE FROM 100 TO 105 DEGREES FOR
THE REMAINDER OF THE AFTERNOON...WITH THE HIGHEST READINGS IN
OCEAN COUNTY NEW JERSEY AND PORTIONS OF NORTHEAST MARYLAND.

A COLD FRONT ENTERING THE REGION THIS EVENING PUNCTUATE THE
EXCESSIVE WARMTH WITH SCATTERED INTENSE THUNDERSTORMS THAT COULD
CAUSE POWER OUTAGES.

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$
914 
WWUS71 KPHI 282108
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT MON JUN 28 2010

DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-282215-
/O.EXP.KPHI.HT.Y.0001.000000T0000Z-100628T2100Z/
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...CENTREVILLE...
EASTON...DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
PENNSVILLE...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
508 PM EDT MON JUN 28 2010

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

HEAT INDEX VALUES ARE DROPPING AS THUNDERSTORMS ARE PRODUCING
GUSTY WINDS AND HEAVY RAINS...WHICH ARE LOWERING ACTUAL AIR
TEMPERATURES ACROSS THE ADVISORY AREA.

$$

DEZ001-NJZ015-017>019-PAZ067>071-290000-
/O.CON.KPHI.EH.W.0002.000000T0000Z-100629T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
508 PM EDT MON JUN 28 2010

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

LOOK FOR HEAD INDEX VALUES TO DROP INTO THE EVENING HOURS AS
COOLER AIR ARRIVES WITH SHOWERS AND THUNDERSTORMS. HEAT INDEX
VALUES WILL DROP BELOW 95 DEGREES ACROSS THE ENTIRE AREA BEFORE
800 PM.

SIGNIFICANTLY COOLER MORE COMFORTABLE AIR WILL ARRIVE TUESDAY AND
REMAIN THROUGH FRIDAY...BEFORE HOT WEATHER RETURNS BY THE FOURTH
OF JULY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jun 28, 4:01 AM EDT, 32 minutes earlier.

Area forecast discussion, Jun 28, 4:01 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 AM EDT MON JUN 28 2010

.SYNOPSIS...
NEAR RECORD HEAT OVER PORTIONS OF THE AREA TODAY WILL BE BROKEN BY
SCATTERED INTENSE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE
ASSOCIATED COOL FRONT LIMPS THROUGH THE AREA LATE TONIGHT FINALLY
MOVING OFFSHORE TUESDAY EVENING. MUCH COOLER AND VERY COMFORTABLE
AIR ARRIVES IN FULL FORCE LATE TUESDAY LASTING THROUGH FRIDAY AS
CANADIAN HIGH PRESSURE GRADUALLY MOVES TO THE MID ATLANTIC COAST
FRIDAY. ANOTHER HEAT WAVE MAY BEGIN DURING THE INDEPENDENCE DAY
WEEKEND AS THE HIGH MOVES TO BERMUDA.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FULL UPDATE AROUND 430 AM.

FAIR AND MUGGY NOW. TEMPS AND DEWPOINTS RUNNING WARMER THAN 24
HOURS AGO. THATS HOPEFULLY A SUCCESSFUL CLUE OUTLINING OUR
EXPANDED NPW FOR THE MIDDAY HOURS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
21Z/27 SREF: 80 PCT PROB THAT PWAT 2.5 SD ABOVE NORMAL THIS
AFTN/EVE! THAT COMBINED WITH 90S HEAT AND AN APPROACHING COOL
FRONT SHOULD SPARK 1-3 INCH PRODUCING TSTMS IN 30-90 MIN OVER
PTNS OF THE AREA. RGEM SAYS NORTH. EXPERIENCE SUGGESTS CLOSER TO
THE EDGE OF CAP AND DIFFLUENT 1000-500 THICKNESS AS WELL AS
GREATER INSTABILITY.

SHEAR IS LIMITED BUT ENOUGH IS INDICATED /~35 KT/ FOR SVR.
30 PCT PROB 2400J CAPE IN PHL LATER THIS AFTN RAISES THE POSSIBILITY
OF ISO SVR. LAPSE RATES DONT LOOK VERY GOOD BUT A COUPLE OF HIGH
PCPN SUPERCELLS LOOK PROBABLE IN THIS GOOD TIMING OF THE DAY CAPE/HEAT
ENVIRONMENT. EVEN THE 00Z/28 GFS HAS 1600J PHL- BWI THIS EVENING!

OOZ/28 OP GFS LOOKS CONTAMINATED IN E PA AND NJ -- ESP 2M TEMPS
AND ML CAPE AND NOT USING IT HEAVILY. 00Z NAM/RGEM HAVE BEEN
REVIEWED.

IN SUMMARY .. THINK THE BIGGEST STORMS /BOTH EXCESSIVE SHORT TERM
RAINFALL AND WIND DAMAGE/ WILL EVENTUALLY SHOW UP IN MD/DEL BETWEEN
23Z-03Z.

FULL UPDATE AROUND 430 AM.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE EXTENDED FORECAST LOOKS QUITE DRY AT THIS TIME. AT THE SURFACE
HIGH PRESSURE IS FORECAST TO MOVE SLOWLY SOUTHEAST FROM THE GREAT
LAKES ON THURSDAY TO SLIGHTLY OFF THE MID-ATLANTIC COAST ON SUNDAY.
NO SIGNIFICANT FRONTAL PASSAGES ARE EXPECTED DURING THE PERIOD. IN
THE MID LEVELS OF THE ATMOSPHERE...A TROF AXIS OVER THE NORTHEAST ON
THURSDAY WILL SLOWLY GIVE WAY TO AN UPPER RIDGE MOVING EAST FROM THE
GREAT PLAINS TO THE EASTERN U.S. BY NEXT WEEKEND. TEMPERATURES
DURING THIS PERIOD WILL START OUT A FEW DEGREES BELOW NORMAL ON
THURSDAY BUT WILL GRADUALLY WARM TO BECOME NEAR OR SLIGHTLY ABOVE
NORMAL BY THE FOURTH OF JULY WEEKEND. AGAIN...GIVEN THE SURFACE AND
UPPER AIR PATTERN...THE CHANCES FOR RAIN LOOK QUITE LOW.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

ONCE AGAIN THIS MORNING, THERE COULD BE SOME MVFR FOG THROUGH
SHORTLY AFTER DAYBREAK, BUT OTHERWISE VFR CONDS ARE EXPECTED UNTIL
AFTERNOON. A SWLY FLOW WILL CONTINUE THROUGH THE DAY AND WIND
SPEEDS WILL INCREASE TO THE 10 TO 15 KT RANGE DURING THE LATE
MORNING AND REMAIN THAT WAY THROUGH THE AFTN, BEFORE DECREASING.

A STRONG CDFNT IS EXPECTED TO CROSS THE REGION FROM W TO E DURING
THE AFTN AND EVENING HOURS.  SHWRS AND TSTMS WITH REDUCED VSBYS AND
CIGS ARE PSBL FOR A PORTION OF THIS TIME PD.  IT IS DIFFICULT TO SAY
EXACTLY WHAT TIME THINGS WILL GET GOING AND HOW WIDESPREAD THINGS
WILL BE AT THE ONSET.  FOR NOW, WILL MAINTAIN SHRA AND MENTION OF CB
BEGINNING AROUND MID-AFTN.  WHEN IT BECOMES MORE APPARENT HOW THE
SITUATION DEVELOPS, LATER TERMINAL FCSTS CAN EXPLICITLY FCST THE
TSTMS.  IT APPEARS THAT STRONG, GUSTY WINDS WOULD BE THE LIKELIEST
THREAT WITH ANY TSTMS.

AFTER THE TSTMS END DURING THE EVENING HOURS, CONDS WILL RETURN TO
VFR AND REMAIN THAT WAY THRU THE REST OF THE TAF PD.  A MORE WLY
WIND IS EXPECTED ON TUESDAY, BEHIND THE CDFNT, WITH SPEEDS AGAIN IN
THE 10 TO 15 KT RANGE.  THE WLY WINDS WILL BRING IN MUCH DRIER AIR.

OUTLOOK...
AN AREA OF HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES
EASTWARD TUESDAY NIGHT THROUGH THURSDAY WITH A NLY TO NWLY FLOW.
EXCELLENT FLYING CONDS ARE EXPECTED DURG THIS TIME.

&&

.MARINE...
SWLY FLOW IS EXPECTED TO CONTINUE AND INCREASE DURG THE DAY IN
ADVANCE OF AN APPROACHING CDFNT.  THE CDFNT WILL CROSS THE WATERS
MONDAY NIGHT AND SHOWERS AND TSTMS ARE EXPECTED WITH IT.  WITH THE
TIGHTENING GRADIENT AHEAD OF THE AFOREMENTIONED FRONT, WIND SPEEDS
ARE FCST TO BE IN THE 20-25 KT RANGE AND SEAS WILL INCREASE SOMEWHAT
AS WELL.  ONCE AGAIN, THE LATEST WAVEWATCH SEEMS A BIT OVERDONE.  IT
IS PSBL THAT WE HIT 5 FT SEAS, BUT THIS IS CERTAINLY NOT THE MOST
COMPELLING CASE FOR A SCA.  NEVERTHELESS, THE SCA FLAGS WILL REMAIN
IN PLACE, UNCHANGED.  WHILE I AM NOT TERRIBLY CONVINCED SCA CONDS
WILL BE MET, I CERTAINLY DO NOT HAVE ANY COMPELLING EVIDENCE THAT
THEY WON'T OCCUR EITHER.  WINDS WILL BECOME MORE WLY BEHIND THE
FRONT, AND WILL GRADUALLY DIMINISH, WITH WINDS AND SEAS DROPPING
BELOW SCA CRITERIA ON TUESDAY.

A MORE NWLY FLOW IS EXPECTED THROUGH MUCH OF THE REST OF THE WEEK
AND NO ADDITIONAL MARINE FLAGS ARE ANTICIPATED ATTM, WITH HIGH
PRESSURE AT THE SFC BACK IN CONTROL.

&&

.CLIMATE...
RECORD MAXS MONDAY 6/28

PHL 97-1963
ILG 97-1898
ACY 106-1969 /NOT EXPECTED TO BE CLOSE BUT LISTED AS INFORMATION ONLY/
ABE 96-1948

RECORD HIGH MINIMUM TEMPS AT PHL

6/27 76 IN 1876 AND 1949 WAS EQUALED YESTERDAY.
6/28 76 IN 2001

TODAYS POTENTIAL RECORD WARM LOW COULD BE SAVED FOR FUTURE YEARS
BY THE PASSAGE OF A HEAVY SHOWER.

JUNE 2010 WILL BE FIRST OR 2ND WARMEST ON RECORD FOR PHL. THE
PERIOD OF RECORD /POR/ DATES BACK TO 1872.

PHILADELPHIA DATA INCLUSIVE OF YESTERDAY AND THE CCFPHI OUTPUT FROM
4AM 6/27 PROJECTS 78.1 OR WARMEST JUNE ON RECORD. CONFIDENCE AROUND
90 PERCENT...EQUIVALENT TO VERY HIGH.

WARMEST ON RECORD IS 78.0 1925 AND 1994.

76.7 1943
76.4 2008
76.2 1934

90 AND ABOVE THROUGH THE 27TH. PHL 13 NORMAL 4.5 FOR THE ENTIRE
130+ YEARS POR. RECORD IS 15 NINETY DEGREE DAYS IN JUNE 1943. WE
MAY EQUAL THIS RECORD...KEY DAY IS TUESDAY.

ILG PROJECTS THIRD WARMEST AT 76.7 BUT COULD RISE INTO SECOND PLACE.
76.8 1925 IS NUMBER 2. WARMEST 77.2 1895. 11 NINETY DEGREE DAYS
SO FAR THIS JUNE.

ACY PROJECTS A MONTHLY MEAN OF 75.9 OR WARMEST EVER.
ACY 12 NINETY DEGREE DAYS HAS EXCEEDED A RECORD FOR JUNE /11/ SET IN
1991.

GEORGETOWN DELAWARE 16 NINETY DEGREE DAYS OR HIGHER SO FAR THIS
JUNE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...HEAT ADVISORY FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON FOR
     NJZ012>014-016-020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...HEAT ADVISORY FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON FOR
     DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON FOR
     MDZ015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...AMC
AVIATION...NIERENBERG
MARINE...NIERENBERG
CLIMATE...
Hazardous weather outlook, Jun 28, 4:20 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT MON JUN 28 2010

DEZ004-MDZ008-012-NJZ001-007>010-024>026-PAZ054-055-060>062-290830-
DELAWARE BEACHES-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
420 AM EDT MON JUN 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF
POOR DRAINAGE FLOODING HEAVY RAINS AND POTENTIALLY DAMAGING WIND
AS WELL AS SMALL HAIL.

THE MAIN FOCUS OF THE MOST INTENSE STORMS WILL PROBABLY EXTEND FROM
SOUTHEAST PENNSYLVANIA ACROSS NORTHEAST MARYLAND... DELAWARE...
CENTRAL AND SOUTHERN NEW JERSEY SOMETIME BETWEEN 2 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-290830-
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
420 AM EDT MON JUN 28 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF
POOR DRAINAGE FLOODING HEAVY RAINS AND POTENTIALLY DAMAGING WIND
AS WELL AS SMALL HAIL.

THE MAIN FOCUS OF THE MOST INTENSE STORMS WILL PROBABLY EXTEND FROM
SOUTHEAST PENNSYLVANIA ACROSS NORTHEAST MARYLAND... DELAWARE...
CENTRAL AND SOUTHERN NEW JERSEY SOMETIME BETWEEN 2 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ015-017>019-PAZ067>071-290830-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
420 AM EDT MON JUN 28 2010

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF
POOR DRAINAGE FLOODING HEAVY RAINS AND POTENTIALLY DAMAGING WIND
AS WELL AS SMALL HAIL.

THE MAIN FOCUS OF THE MOST INTENSE STORMS WILL PROBABLY EXTEND FROM
SOUTHEAST PENNSYLVANIA ACROSS NORTHEAST MARYLAND... DELAWARE...
CENTRAL AND SOUTHERN NEW JERSEY SOMETIME BETWEEN 2 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>455-290830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 AM EDT MON JUN 28 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD CONTAIN
GUSTY WINDS TO AT LEAST 35 KNOTS...HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-290830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
420 AM EDT MON JUN 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD CONTAIN
GUSTY WINDS TO AT LEAST 35 KNOTS...HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DRAG

In the hours before

Special weather statement, Jun 28, 1:38 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 AM EDT MON JUN 28 2010

PAZ054-055-280615-
CARBON PA-MONROE PA-
138 AM EDT MON JUN 28 2010

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF LEHIGHTON...MOVING NORTHEAST
NEAR 50 MPH. THE THUNDERSTORM WILL BE NEAR POCONO RACEWAY...LONG
POND AROUND 145 AM...POCONO PINES AROUND 150
AM...TOBYHANNA...GOULDSBORO STATE PARK...MOUNT POCONO AROUND 155
AM...MOUNTAINHOME...MOUNTAINHOME...PARADISE VALLEY AROUND 200 AM AND
SKYTOP AROUND 205 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4125 7513 4117 7515 4094 7567 4107 7578
      4110 7577 4114 7569 4113 7564 4121 7558
      4125 7549 4125 7531 4126 7515

DRAG
Special weather statement, Jun 28, 1:52 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 AM EDT MON JUN 28 2010

PAZ055-280615-
MONROE PA-
152 AM EDT MON JUN 28 2010

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY IN THE POCONOS...

AT 150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MOUNT POCONO...MOVING NORTHEAST
AT NEARLY 50 MPH. THE THUNDERSTORM WILL BE NEAR MOUNTAINHOME AROUND
200 AM AND SKYTOP AROUND 205 AM.

INTENSE SHORT TERM RAINFALL WITH WIND GUSTS TO 40 MPH AND SMALL
HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4125 7513 4117 7515 4103 7547 4118 7559
      4119 7558 4125 7548 4125 7531 4126 7515

FORECASTER: DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:03 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren57 min
Jun 28, 1:48 PM EDTSpecial Weather StatementPHISalem87 min
Jun 28, 1:50 PM EDTSpecial Weather StatementPHIMorris, Sussex85 min
Jun 28, 2:26 PM EDTSpecial Weather StatementPHIBurlington, Middlesex, Monmouth, Ocean94 min
Jun 28, 2:40 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem95 min
Jun 28, 3:49 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset86 min
Jun 28, 3:55 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem65 min
Jun 28, 4:05 PM EDTSpecial Weather StatementPHIMorris55 min
Jun 28, 4:06 PM EDTSpecial Marine WarningPHI84 min
Jun 28, 4:22 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester53 min
Jun 28, 4:29 PM EDTSpecial Weather StatementPHIMercer61 min
Jun 28, 4:38 PM EDTSpecial Weather StatementPHIAtlantic52 min
Jun 28, 4:46 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland59 min
Jun 28, 4:49 PM EDTSpecial Marine WarningPHI86 min
Jun 28, 5:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean55 min
Jun 28, 5:08 PM EDTSpecial Marine WarningPHI82 min
Jun 28, 5:16 PM EDTSpecial Weather StatementPHIAtlantic59 min
Jun 28, 5:41 PM EDTSpecial Marine WarningPHI94 min
Jun 28, 5:54 PM EDTSpecial Marine WarningPHI96 min
Jun 28, 7:53 PM EDTSpecial Marine WarningPHI76 min
Jun 28, 3:56 PM EDTSevere Thunderstorm WarningPHIKent, Sussex64 min
Jun 28, 4:20 PM EDTSevere Thunderstorm WarningPHISussex55 min
Jun 28, 3:07 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's83 min
Jun 28, 3:10 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot65 min

Nearby

Heat Advisories in New Jersey, 2010Heat Advisories in Maryland, 2010Heat Advisories in Delaware, 2010Every heat advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.